MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number R26046AA
Medical Device Problem Codes Dent in Material (2526); Chemical Problem (2893); Material Deformation (2976); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference: complaint id: (b)(4).
 
Event or Problem Description
It has been reported the scope had cloudy and cracked lens.No harm to patient, user or third reported.Cross reference mdr: 9610617-2025-00384.9610617-2025-00386.9610617-2025-00387.9610617-2025-00388.9610617-2025-00389.
 
Additional Manufacturer Narrative
Result of investigation: the customer's statement "the scope had cloudy and cracked lens" can be confirmed.During the examination of the optics, a bent shaft was found which resulted in a broken lens element that impaired the imaging.The imaging is impaired on the left edge of the screen and shows a clear shadow.Impact marks are visible on the shaft, which were probably caused during clinical use/processing.The distal solder joint is chemically damaged but intact and does not show any leaks.The damage found is not due to a manufacturing/production defect, but was most likely caused during clinical use or clinical reprocessing.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21540544
Report Number9610617-2025-00385
Device Sequence Number15217662
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26046AA
Device Catalogue NumberR26046AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown